Q. What causes headache in an epileptic patient?

Answered by
Dr. Prakashkumar P Bhatt
and medically reviewed by Dr. Divya Banu M
This is a premium question & answer published on Jan 28, 2020 and last reviewed on: Jan 30, 2020

Hello doctor,

I have to consult regarding my sister who is an epileptic patient. She has been having severe headaches since few days.

#

Hi,

Welcome to icliniq.com.

Can you describe her headache in details, like since how many days she is suffering from headache? It started suddenly? Which part of head is paining ? What are the triggers? What are the reliver factors? Any history of fever? How many attacks of headache in a day /week? Once it starts how long it remains? Send me radiographic report of MRI.

Thank you doctor,

Headache since 3 months, started suddenly. Sometimes left side eyebrow area or right side above headline on one point. Noises trigger, taking painkiller and sleeping reliefs the pain. No fever history. Two times a day at least headaches. For hours it remains like this last one I am still having is almost 5 hours. I do not have a radiographic MRI report.

#

Hi,

Welcome back to icliniq.com.

It seems migraine like headaches with MRI partial images normal (attachment removed to protect patient identity). I will advise to start treatment for migraine prophylaxis. Initially for 5 days give her tablet Indomethacin 75 mg once daily for 5 days and also start tablet B40 mg daily in the morning, if BP, heart rate normal, and she does not have asthma. Take it for 1 month. If good response then will need it for 3 months. Continue anti-epileptic Lamtec and consult me after 1 month and send me MRI report if possible.


Was this answer helpful?

 | 

 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Does the blood pressure medication could cause headaches?

Query: Hi doctor, I am a 50 year old female. I have aches in my limbs and thighs especially at night. It is often characterized by heaviness in limbs. I am getting headache chiefly in left side of the head. I am taking painkiller at least once in a week for the same. I am taking Newtel 40 mg for blood pres...  Read Full »

For the diagnosis of epilepsy, is a PET scan mandatory?

Query: Hi doctor, My four year old son, weighing 16 kg is taking medicine for benign childhood epilepsy. Medicines he is taking are namely Topamac 100 mg a day in two divided doses and Lobazam 15 mg a day (5-0-10).  His MRI for epilepsy protocol is normal without abnormalities. I would like to know whethe...  Read Full »

I have headache after using Nevanac ophthalmic suspension

Query: Hello doctor, I am 37 years old. I have discomfort and mild pain in the right eye since last four days. The doctor has advised taking Nevanac ophthalmic suspension 0.1 suspension, and Maxmoist eye drops for dry eye. He has advised to take Nevanac one drop four times daily in both eyes, and Maxmoist ...  Read Full »

Also Read


Vitamin D and COVID-19
Did you know COVID-19 patients with vitamin D deficiency are twice as likely to have severe complications, including dea...  Read more»
The New 'Super-Spreader' Strain of Coronavirus
A new variant of SARS-CoV-2, the virus that causes COVID-19, is spreading fast in parts of the UK. Read how this new var...  Read more»
How to treat my mother's sigmoid colon ulcer?
Hi doctor, My mother, who is 45 years old, has ulcers in the sigmoid colon for the last 15 years. The problem got reduce...  Read more»

Ask your health query to a doctor online?

Ask a Neurologist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.